MathSciNet Relay Station
MathSciNet bibliographic data
MR660604 (83h:41027) 41A50 (03F65)
Bridges, Douglas S. Lipschitz constants and moduli of continuity for the Chebyshev projection. Proc. Amer. Math. Soc. 85 (1982), no. 4, 557–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement